# SDR SWAA064078

- Difficulty date: October 23, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 41,992 hours, 36,142 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61621469
- Part serial: 1069
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE PRESSURE GAUGE INDICATED OUT OF LIMITS.  REMOVED AND REPLACED EVAC SLIDE PER MM.
